# SDR QXEA200301141

- Difficulty date: September 15, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 3,988 hours, 4,507 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2309 EN ROUTE TO ACV AT 21,000 MSL, IAS 250 KIAS, MAIN GEAR DOORS CYCLED OPEN AND CLOSED ONCE VERY QUICKLY. ADJUSTED LANDING GEAR DOOR CLOSE PROXIMITY SENSOR. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
